# SDR SWIA201335958

- Difficulty date: December 31, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 31,945 hours, 43,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT PROFILE CRACKED AT BAY NR 2.  C-CHECK NEW SUPPORT PROFILE INSTALLED ON PAX DOOR AT BAY NR 2 IAW SRM.
